An extended Kth-best approach for linear bilevel programming

Publication Type:
Journal Article
Citation:
Applied Mathematics and Computation, 2005, 164 (3), pp. 843 - 855
Issue Date:
2005-05-25
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2005000774.pdf447.56 kB
Adobe PDF
Kth-best approach is one of the three popular and workable approaches for linear bilevel programming. However, it could not well deal with a linear bilevel programming problem when the constraint functions at the upper-level are of arbitrary linear form. Based on our previous work, this paper proposes theoretical properties of linear bilevel programming and presents an extended Kth-best approach for linear bilevel programming which can effectively solve above problem. © 2004 Elsevier Inc. All rights reserved.
Please use this identifier to cite or link to this item: